# SDR 2008UALA01620

- Difficulty date: March 22, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 52,513 hours, 19,259 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1R EMERGENCY LIGHT INOP.  SUPPLEMENTAL DATA UPDATE CAUSE, FOUND BROKEN WIRE AT LIGHT L30.  REPAIRED WIRE AT L30 AND REPLACED POWER SUPPLY M730.  OPS CHECKED NORMALLY.
